# SDR 2019FA0000025

- Difficulty date: January 18, 2019
- Submitted: January 25, 2019
- Operation: General aviation
- Aircraft: N72AC
- Make and model: Cessna 525
- Aircraft serial: 5250643
- Aircraft time: 2,588 hours, 2,371 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221753124
- Part serial: 2K7RB
- Condition: Intermittent
- Location: Cockpit
- Part time: 2,588 hours, 2,371 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, ALL THREE DISPLAYS (PFD 1, PFD 2, AND MFD) WENT BLANK FOR A FEW SECONDS.  CREW FLEW WITH REFERENCE TO STANDBY INSTRUMENTS DURING THIS TIME.  ALL CAME BACK TO NORMAL AND THEY LANDED NORMALLY.  MFD HAS GONE BLANK ON 2 SUBSEQUENT LEGS AS WELL AS HALF OF PFD 1.  BEING TOLD WE SHOULD REPLACE MFD.
